I am taking Bisoprolol/Hctz 5mg/6.25, Amlodipine Besylate 2.5mg and multiple vitamins. One or a combination of something is causing an attack on my muscles. I can hardly lift my arms or comfortably sleep on them in bed. I feel as though something is causing them to dissolve. I am only 59 years old and fully employed. Something odd ball is going on!
Is it just your arm muscles? How about your shoulders , elbows, wrists , hands , neck. Is there much pain? , aching? , burning? Take these questions and bring them to a Rheumatologist, as I don't believe it's the drugs or Vitamins your taking. Also, be sure to tell him your age, It's imbarassing but important ! Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2011 • 1 answer
Posted 21 May 2011 • 1 answer
Posted 6 Jun 2011 • 3 answers
Posted 9 Dec 2011 • 2 answers
Posted 2 days 10 hours ago • 1 answer